Anonymous
Anonymous asked in HealthWomen's Health · 1 decade ago

Brown spotting and light cramps a week before period is due.?

I'm on the pill (ortho tri cyclin lo) have been on this brand for about 5 months, and I'm usuallly pretty good at taking it, and I haven't missed any pills, though I was a bit late taking it a few times this week. 2 days ago I started having some dark brown spotting, and I've had cramps along with it. I just thought it was sorta strange. Is this a bad sign or anything, or is it just from the pills?

3 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    Only your OBGYN should be answering this detailed a question for you. Every body is unique in it's response to hormonal treatments, along with underlying medical conditions, etc.

    This is really the type of info. your Dr. wants to hear back from you.

    Take good care now.

  • 4 years ago

    women won't frequently have a era after concept. The recognizing (that can resemble a era) is implantation bleeding. in case you're having a customary cycle you're no longer preggers. in case you're nonetheless parnoid get a being pregnant attempt and examine.

  • 1 decade ago

    It's from the pills....

    Though I would speak to the doctor about getting you changed off of it since it's discoloring you...

    Sounds like you need a lighter dosage...

Still have questions? Get your answers by asking now.